MathSciNet Relay Station
MathSciNet bibliographic data
MR1225436 53C15 (58A10 58F25)
Rukimbira, Philippe Some remarks on $R$-contact flows. Ann. Global Anal. Geom. 11 (1993), no. 2, 165–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement